# SDR AALA200801241

- Difficulty date: May 7, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- Aircraft time: 51,176 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: DSB11021
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJU INFLIGHT T1635/07MAY - UPON GEAR EXTENSION CREW REPORTED AN INTERMITTENT UNSAFE INDICATION ON CENTER PANEL FOR NUMBER ONE SYSTEM FOR LEFT MAIN LANDING GEAR.  LANDED SJU WITHOUT INCIDENT.  REPLACED THE LEFT MAIN GEAR DOWN LOCK SENSOR AND RELAY FOR LEFT MAIN LANDING GEAR DOWN LOCK SYSTEM ONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
